zoloft withdrawal

anyone else feel this way
0
muscle aches - 0.0%
1
fears - 100.0%
0
crying - 0.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tappel69
New Member


Date Joined May 2017
Total Posts : 2
   Posted 5/8/2017 6:37 AM (GMT -7)   
hi I have been on Zoloft 200 mg for 17 yr now changing to Prozac weaning off Zoloft slowly it has not been easy have this constant fear that something is wrong legs hurt muscles hurt cant sleep is this normal and has anyone else had the same feelings,

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41928
   Posted 5/8/2017 8:01 AM (GMT -7)   
Basically I think going off of any antidepressant is pretty hard. The symptoms you have are of anxiety and depression. Pretty much showing you that the medication was working. Why are you going off of Zoloft? Was it not working as well.

I was on Effexor for 15 years and switched to pristiq which was an easy switch the way I did it, but the two medications are similar. So that helped.

When do you start the Prozac? I hope not too long from now.

A lot of what you are feeling too could be the fear of going off of the med like the anxiety for instance.

I would say a lot of this is normal, but your doctor would know best. Try to hang in there until you get on the new medication. And remember it can take up to six to eight weeks to reach full potential. . Though you may start feeling better before that.

Welcome to the depression forum Tappel69. I hope you start feeling better real soon.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

Tappel69
New Member


Date Joined May 2017
Total Posts : 2
   Posted 5/8/2017 8:27 AM (GMT -7)   
I have been adding Prozac slowly took off Zoloft think it was not working anymore I have had ekgs nuclear stress test done blood work chest xrays and 2 different venus Doppler ultrasounds done so im sure its the withdrawal of meds it is just so scarey please pray for me thanks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41928
   Posted 5/8/2017 1:24 PM (GMT -7)   
Prayers going out. Try to be patient, it will probably take a bit for the Prozac to start working. I Hope that you feel better soon.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

mybookroom
New Member


Date Joined May 2017
Total Posts : 4
   Posted 5/12/2017 1:07 AM (GMT -7)   
Ah, I went through something similar to what you are going through. My best thoughts and vibes go out to you! Just know that it will get better after a while. At one point my muscles were so cramping and my headaches were so bad that my psch told me that I should sleep as much as possible. He actually told me to use a sleep medicine to help me sleep at night for a week or two. Things did get back to normal. It just took a little while about a month for me.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20048
   Posted 5/12/2017 2:36 AM (GMT -7)   
welcome newbies. keep strong.

Howard1953
New Member


Date Joined May 2017
Total Posts : 2
   Posted 5/13/2017 8:21 PM (GMT -7)   
I am off Zoloft for five days now. Took me several months of tapering from 2 pills a day, 200mg to none. Taking vitamins, meditation, prayer. I failed three years ago trying to get off, but seems to be working now. I get minor zaps but so far feeling pretty good. I do feel much more tired that normal, but not sure if that is from the withdrawal or not. I would be interested in hearing any success stories out there. Anyone managed to stay off this stuff?

I was going through a rough patch about 12 years ago and my regula MD suggested Zoloft. Honestly, not sure it did anything much, but sure has been hard to get off it.....

Thanks

jeanneac
Veteran Member


Date Joined Feb 2009
Total Posts : 1882
   Posted 5/16/2017 3:53 PM (GMT -7)   
I have not had a problem withdrawing from zoloft but I've had horrible problems withdrawing from effexor just after being on for a month. It can be miserable. I hope it goes away soon!
Sjogrens syndrome 2/15 via lip biopsy: Seronegative RA , fibromyalgia
colitis-resection 11/10, hashimoto's thyroiditis, morphea, GERD
Meds: plaquenil, synthroid, Januvia, nexium, restasis, estrogen patch, prometrium, VSL #3, evening primrose oil, Omega 3 supplement-Maxi Tears.

Freehugs
New Member


Date Joined May 2017
Total Posts : 3
   Posted 5/17/2017 5:30 AM (GMT -7)   
Hi, Im going through an antidepressant (Prozac) withdrawal and get the 'fear' feeling you mention. I wondered what is was and why I had it - its there when I wake and doesnt leave me for a good few hours - its horrible! It has to be a withdrawal symptom then hey.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41928
   Posted 5/17/2017 6:17 AM (GMT -7)   
Freehugs, sounds like you have some anxiety.

Hope you feel better,

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 6:51 PM (GMT -7)
There are a total of 2,905,972 posts in 318,906 threads.
View Active Threads


Who's Online
This forum has 158250 registered members. Please welcome our newest member, 4som1.
342 Guest(s), 10 Registered Member(s) are currently online.  Details
1005tanner, Nostalgic Cowboy, Purrrsiankitty, Lissamarie, 3timechamp, js100, The Dude Abides, Skypilot56, WalkingbyFaith, Goat0724